×

Found 14 Documents (Results 1–14)

100
MathJax

Junctions of singularly degenerating domains with different limit dimensions. II. (English. Russian original) Zbl 0976.35013

J. Math. Sci., New York 97, No. 3, 4085-4108 (1999); translation from Tr. Semin. Im. I. G. Petrovskogo 20, 155-195 (1997).
PDF BibTeX XML Cite
Full Text: DOI

Junctions of singularly degenerating domains with different limit dimensions. (English. Russian original) Zbl 0862.35027

J. Math. Sci., New York 80, No. 5, 1989-2034 (1996); translation from Tr. Semin. Im. I. G. Petrovskogo 18, 3-78 (1995).
Reviewer: O.Titow (Berlin)
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

Software